# SDR ALGA0107101450006

- Difficulty date: January 7, 2010
- Submitted: January 7, 2010
- Operation: Air carrier
- Aircraft: N9YONE
- Make and model: Bell 412EP
- Aircraft serial: 36421
- Aircraft time: 3,092 hours
- System (JASC): 7921 · Engine Oil Cooler
- Part: Shaft
- Part number: 2660163502
- Condition: Sheared
- Location: Oil Cooler Blwer
- Component: Blower, Bell
- Component part number: 209062502101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED BLOWER AND FOUND SHAFT SHEARED AT SPLINES. FURTHER VISUAL INSP FOUND NO DAMAGE TO THE IMPELLER OR BLOWER ASSY. THAT WOULD HAVE CONTRIBUTED TO THE SHAFT SHEARING.
